Alert archive / Colorado / Tornado Warnings in 2023

Tornado Warning 45, NWS Denver/Boulder, CO

June 22, 2023Arapahoe County, Douglas County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 22, 2023, 3:22 PM MDT for Arapahoe County, Douglas County, Colorado. It was in force for 23 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2023, 3:22 PM MDT (21:22 UTC)
Expired
Jun 22, 2023, 3:45 PM MDT
In force
23 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Arapahoe County, CO, Douglas County, CO

The radar

The Denver radar (KFTG), 49 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 3:22 PM MDTTORNADO2 Wnw Highlands Ranch, COReport via twitter video.
Jun 22, 3:25 PM MDTTORNADO2 Wnw Highlands Ranch, COCorrects previous tornado report from 2 WNW Highlands Ranch. Report via twitter video.
Jun 22, 3:25 PM MDTTORNADO2 Wnw Highlands Ranch, COCorrects previous tornado report from 2 WNW Highlands Ranch. Report via twitter video.
Jun 22, 3:25 PM MDTTORNADO2 Wnw Highlands Ranch, COCorrects previous tornado report from 2 WNW Highlands Ranch. Report via twitter video.
Jun 22, 3:30 PM MDTTSTM WND GST 632 S Littleton, CO
Jun 22, 3:30 PM MDTTSTM WND GST 632 S Littleton, CO
Jun 22, 3:30 PM MDTTSTM WND GST 632 S Littleton, CO
Jun 22, 3:33 PM MDTHAIL 11 Ese Columbine, COReport from mPING: Quarter (1.00 in.).
Jun 22, 3:33 PM MDTHAIL 1.51 Sw Littleton, COReport from mPING: Ping Pong Ball (1.50 in.).
Jun 22, 3:33 PM MDTHAIL 1.51 Sw Littleton, COReport from mPING: Ping Pong Ball (1.50 in.).
Jun 22, 3:33 PM MDTHAIL 1.51 Sw Littleton, COReport from mPING: Ping Pong Ball (1.50 in.).
Jun 22, 3:52 PM MDTTSTM WND GST 762 Wsw Lone Tree, COMesonet station CW2323 Highlands Ranch.
Jun 22, 3:52 PM MDTTSTM WND GST 762 Wsw Lone Tree, COMesonet station CW2323 Highlands Ranch.
Jun 22, 3:52 PM MDTTSTM WND GST 762 Wsw Lone Tree, COMesonet station CW2323 Highlands Ranch.
Jun 22, 3:55 PM MDTHAIL 1Highlands Ranch, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 12:14 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.4 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2938 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

038 
WFUS55 KBOU 222122
TORBOU
COC005-035-222145-
/O.NEW.KBOU.TO.W.0045.230622T2122Z-230622T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
322 PM MDT Thu Jun 22 2023

The National Weather Service in Denver Colorado has issued a

* Tornado Warning for...
  North central Douglas County in northeastern Colorado...
  Southwestern Arapahoe County in northeastern Colorado...

* Until 345 PM MDT.
    
* At 322 PM MDT, a severe thunderstorm capable of producing a tornado
  was located over northwestern Highlands Ranch, or 12 miles south of
  Denver, moving southeast at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Louviers around 330 PM MDT.
  Highlands Ranch around 335 PM MDT.

Other locations in the path of this tornadic thunderstorm include
southwestern Centennial.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3951 10508 3954 10508 3956 10505 3957 10506
      3958 10506 3961 10505 3959 10491 3947 10494
TIME...MOT...LOC 2122Z 294DEG 15KT 3956 10503 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

RJK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 22, 3:02 PM MDT, 20 minutes earlier.

Area forecast discussion, Jun 22, 3:02 PM MDT, 20 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
302 PM MDT Thu Jun 22 2023

.SHORT TERM...(This evening through Friday)
Issued at 302 PM MDT Thu Jun 22 2023

Another active afternoon and evening shaping up with severe
storms and potential flooding with storms from the Front Range and
stretching over the northeast plains. Severe thunderstorm watch
has also already been issued for much of the area as well as
Flood watch. First report of golf ball sized hail already reported
in Evergreen.

Currently, scattered thunderstorms already developing over
the mountains and foothills. In addition, a strong outflow boundary
is moving westward back over the Front Range is ushering in
higher dewpoints into the lower 60s along with easterly winds of
20 to 30 mph. KFTG VAD winds also showing deepening easterly low
level winds up to 700mb. Latest sounding taken from CSU (7 miles N
of Nunn) showing surface based CAPE values of 2700j/kg with
precipitable water values close to .8". Expect pw values over the
plains are close to an inch or a bit higher. Still just a bit of
cin still to overcome around the 700mb layer to overcome over the
Front Range. Mid level drying also indicates from past research
showing possibility for potential for large hail. Main threats
will be large hail but considering the increasing low level
southeast flow won't be surprised to see a few tornadoes as well.
Given latest satellite imagery, best heating and potential
instability over east of Denver and across eastern Adams,
Arapahoe, and Morgan counties.

Storms will decrease from west to east this evening with most of the
activity diminishing close to midnight, but still could still be a
few storms over the far northeast plains.

For Friday, expecting a much drier day at least for the mountains
and adjacent plains as upper trof and low lifts out in northern high
plains by Friday evening. Could still be a few strong to severe storms
over the far northeast plains with continued strong instability. SPC
has a slight chance for severe over the northeast plains and this
looks reasonable.

.LONG TERM...(Friday night through Thursday)
Issued at 302 PM MDT Thu Jun 22 2023

Quieter weather is coming to north central and north east Colorado.
Late Friday evening there could be a few lingering thunderstorms
across the northeast corner of Colorado.  Those storms could be
severe given favorable ingredients in place for rotating storms. The
rest of the area should be in subsident and drying flow.  Any
lingering showers should be gone before sunrise Saturday.  Zonal
flow is the norm Saturday and Sunday with a ridge axis pretty much
overhead.  PW amounts drop dramatically Saturday to 0.2-0.4" area-
wide.  Thus, no convection expected anywhere on Saturday.  On Sunday
a very small increase in PW up to maybe 0.5" across the eastern
quarter of Colorado, less to the west, but it still looks too
dry/stable for any shower activity across our area.  700 mb temps
warm to +12-14 degC, but there is a little cooling on Sunday with
+10-12 degC with the passage of a cool front across the plains.
This will support highs in low to mid 80s across the plains and
I-25 corridor, upper 60s to low 70s in the mountain valleys on
Saturday. With the slight cooling on Sunday, expect highs in the
uppers 70s to around 80 across the plains and I-25 corridor. The
cooling misses the mountains and they should be similar if not a
degree or two warmer than on Saturday. Overall expect excellent
weather for any outdoor activity.

Monday through Wednesday a short wave trough looks to move from
northern California across the northern Rockies and into the
Northern U.S. Plains.  Southwest flow and warm advection will be the
norm for the first half of next week.  700 mb temps warm to +14 to
+16 degC on Monday, then to +16 to +18 degC on Tuesday.  Wednesday's
temps should be similar. PW values look to remain less than we've
seen this week, with 0.5-0.7" across the plains, and 0.3" or so
in the high country. There is a fair amount of instability with
not much CIN across the northeast corner of Colorado each evening.
Only isolated thunderstorms look to be possible across the East
Slopes of the Front Range and adjacent plains. This looks to be a
more typical pattern of diurnal convection for late June. High
temperatures should be in the mid to upper 80s across the lower
elevations, and 70s in the mountain valleys. With the approach of
the short wave trough, southwest winds will increase especially
across the high country and the mountain valleys. In most years
we'd be extremely concerned about fire weather given the hot/dry
conditions and wind 20-25 gusting to 35 mph expected Tuesday and
Wednesday afternoons in the foothills and mountain valleys.
However, fuels are still very green across the area. The one area
that may be close to drier fuels would be South Park given they
haven't had and exceptionally wet June. Something to watch.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1151 AM MDT Thu Jun 22 2023

Expect another round of thunderstorms this afternoon and evening
with best window for storms between 21-01z with large hail,
erratic and strong winds and heavy rain. Passing storms may bring
temporary MVFR conditions to airports. Weak boundary pushing back
west towards airports with winds shifting a bit more east and
northeast. This direction temporary which would then become more
southeast and gusty up to 30kt leading up to thunderstorms.
Improving conditions this evening as main thunderstorm complex
shifts east of terminals.

&&

.HYDROLOGY...
Issued at 302 PM MDT Thu Jun 22 2023

Flood watch has been issued for good chunk of the plains through
midnight with strong to severe storms expected with large hail and
heavy rain. Already much of the area saturated from last night's
storms and won't take much of additional heavy rain to cause more
flash flooding. Creeks and streams also running high over much of
the area.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for COZ039>041-043>046-
049.

&&

SHORT TERM...Entrekin
LONG TERM...Schlatter
AVIATION...Entrekin
HYDROLOGY...Entrekin
Hazardous weather outlook, Jun 22, 10:36 AM MDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1036 AM MDT Thu Jun 22 2023

COZ030>051-231645-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1036 AM MDT Thu Jun 22 2023

...SEVERE STORMS AND FLOODING POSSIBLE...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are expected again this
afternoon and evening with strong to severe storms possible
across the urban corridor and plains. Large hail, damaging wind
gusts, heavy rain, and an isolated tornado are all possible with
these storms. Storms will begin earlier today, generally noon to 3
pm over the mountains and adjacent plains, then spreading eastward
during the late afternoon and evening.

Many areas on the plains are already saturated and thus more
sensitive to additional rainfall, including rivers and creeks. A
flood watch has been issued from noon until midnight tonight for
the Denver metro area, and areas south and east of Denver, across
the Palmer Divide, and other portions of the eastern plains. There
is also a limited threat for flash flooding over the burn areas,
mainly Cameron Peak.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Trending toward drier Friday through mid-week next week. There is
a chance for scattered thunderstorms Friday afternoon with a few
severe storms possible; however, storms will be lesser in
coverage. Weekend remains fairly dry. Fire weather conditions
return to the high country/Park County Friday through the weekend
with low relative humidity and breezy conditions. Elevated fire
weather conditions creep into the adjacent plains Saturday. Recent
rain should likely limit these concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today and this evening,
generally after 1 pm. Hail, heavy rain, flooding and tornado
reports will be appreciated.

In the hours before

Local storm report, Jun 22, 2:49 PM MDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
249 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     Hail             2 NNW Indian Hills      39.64N 105.25W
06/22/2023  E2.50 inch       Jefferson          CO   Trained Spotter

            Estimated hail size based on Twitter image
            and spotter report.

&&
Local storm report, Jun 22, 2:51 PM MDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
251 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     Hail             Morrison                39.65N 105.19W
06/22/2023  M2.00 inch       Jefferson          CO   Trained Spotter

&&
Local storm report, Jun 22, 2:59 PM MDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
259 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     Hail             2 SE Morrison           39.63N 105.15W
06/22/2023  M1.75 inch       Jefferson          CO   Trained Spotter

&&
Local storm report, Jun 22, 3:10 PM MDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
310 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     Hail             3 NW Columbine          39.61N 105.11W
06/22/2023  M1.75 inch       Jefferson          CO   Trained Spotter

&&
Local storm report, Jun 22, 3:12 PM MDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
312 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     Hail             Pleasant View           39.72N 105.17W
06/22/2023  M1.25 inch       Jefferson          CO   Public

            Report from mPING: Half Dollar (1.25 in.).

&&
Local storm report, Jun 22, 3:17 PM MDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
317 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     Hail             1 N Kittredge           39.66N 105.30W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

0259 PM     Hail             Pleasant View           39.72N 105.17W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

0304 PM     Hail             2 NE Ken Caryl          39.61N 105.13W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

0308 PM     Hail             1 N Ken Caryl           39.60N 105.14W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

0312 PM     Hail             1 NNW Columbine         39.61N 105.07W
06/22/2023  M1.00 inch       Jefferson          CO   Trained Spotter

0312 PM     Hail             3 NW Columbine          39.63N 105.10W
06/22/2023  E1.25 inch       Denver             CO   Public

            Report from mPING: Half Dollar (1.25 in.).

0314 PM     Hail             2 W Columbine           39.60N 105.10W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:01 PM MDTSevere Thunderstorm WarningBOUWashington29 min
Jun 21, 6:11 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington34 min
Jun 21, 6:19 PM MDTFlash Flood WarningBOULogan3 hr
Jun 21, 6:23 PM MDTTornado WarningBOULogan22 min
Jun 21, 6:24 PM MDTSevere Thunderstorm WarningBOUWashington51 min
Jun 21, 6:26 PM MDTTornado WarningBOUWashington34 min
Jun 21, 6:47 PM MDTSevere Thunderstorm WarningBOUWeld43 min
Jun 21, 6:53 PM MDTTornado Warning Considerable damage threatBOUWashington37 min
Jun 21, 6:54 PM MDTSevere Thunderstorm WarningBOUAdams36 min
Jun 21, 7:18 PM MDTSevere Thunderstorm WarningBOUAdams, Weld27 min
Jun 21, 7:21 PM MDTSevere Thunderstorm WarningBOUClear Creek24 min
Jun 21, 7:26 PM MDTSevere Thunderstorm WarningBOUWashington34 min
Jun 21, 7:27 PM MDTFlash Flood WarningBOUMorgan, Washington3 hr
Jun 21, 7:35 PM MDTSevere Thunderstorm WarningBOULincoln25 min
Jun 21, 7:36 PM MDTSevere Thunderstorm WarningBOULarimer, Weld39 min
Jun 21, 7:39 PM MDTTornado WarningBOUWashington15 min
Jun 21, 7:46 PM MDTSevere Thunderstorm WarningBOUClear Creek, Gilpin, Jefferson, Park44 min
Jun 21, 7:48 PM MDTAreal Flood AdvisoryBOUWeld3 hr
Jun 21, 7:53 PM MDTSevere Thunderstorm WarningBOULincoln37 min
Jun 21, 7:56 PM MDTSevere Thunderstorm WarningBOUWashington17 min
Jun 21, 8:02 PM MDTSevere Thunderstorm WarningBOUWeld28 min
Jun 21, 8:12 PM MDTSevere Thunderstorm WarningBOUWeld33 min
Jun 21, 8:17 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert28 min
Jun 21, 8:26 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln34 min
Jun 21, 8:28 PM MDTSevere Thunderstorm WarningBOULincoln32 min
Jun 21, 8:32 PM MDTAreal Flood AdvisoryBOUClear Creek, Park3 hr
Jun 21, 8:38 PM MDTFlash Flood WarningBOUWashington3 hr
Jun 21, 8:40 PM MDTSevere Thunderstorm WarningBOUClear Creek, Jefferson50 min
Jun 21, 8:40 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUArapahoe, Elbert35 min
Jun 21, 8:43 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Jefferson32 min
Jun 21, 8:44 PM MDTSevere Thunderstorm WarningBOUAdams, Weld31 min
Jun 21, 8:48 PM MDTFlash Flood Warning Considerable damage threatBOULarimer85 min
Jun 21, 8:55 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln35 min
Jun 21, 8:57 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln14 min
Jun 21, 8:59 PM MDTFlash Flood WarningBOULincoln3 hr
Jun 21, 9:04 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUClear Creek, Jefferson26 min
Jun 21, 9:05 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver25 min
Jun 21, 9:10 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUElbert19 min
Jun 21, 9:15 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld30 min
Jun 21, 9:17 PM MDTSevere Thunderstorm WarningBOUElbert28 min
Jun 21, 9:20 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUArapahoe, Denver, Jefferson40 min
Jun 21, 9:21 PM MDTFlash Flood WarningBOUClear Creek3 hr
Jun 21, 9:27 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUAdams, Arapahoe, Denver33 min
Jun 21, 9:28 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Jefferson3 hr
Jun 21, 9:33 PM MDTAreal Flood WarningBOULogan6 hr
Jun 21, 9:39 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver36 min
Jun 21, 9:39 PM MDTSevere Thunderstorm WarningBOUElbert36 min
Jun 21, 9:44 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert46 min
Jun 21, 9:52 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln38 min
Jun 21, 9:53 PM MDTFlash Flood WarningBOULincoln3 hr
Jun 21, 9:59 PM MDTSevere Thunderstorm WarningBOUArapahoe31 min
Jun 21, 10:07 PM MDTFlash Flood WarningBOUAdams, Arapahoe, Denver3 hr
Jun 21, 10:10 PM MDTSevere Thunderstorm WarningBOUElbert35 min
Jun 21, 10:24 PM MDTAreal Flood WarningBOUMorgan, Washington9 hr
Jun 21, 10:39 PM MDTFlash Flood WarningBOUElbert3 hr
Jun 21, 10:41 PM MDTSevere Thunderstorm WarningBOUElbert49 min
Jun 21, 11:27 PM MDTSevere Thunderstorm WarningBOUElbert33 min
Jun 21, 11:35 PM MDTSevere Thunderstorm WarningBOUJefferson25 min
Jun 21, 11:41 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln34 min
Jun 21, 11:55 PM MDTSevere Thunderstorm WarningBOUElbert50 min
Jun 22, 12:13 AM MDTSevere Thunderstorm WarningBOUElbert, Lincoln32 min
Jun 22, 12:14 AM MDTAreal Flood WarningBOUAdams6 hr
Jun 22, 12:39 AM MDTSevere Thunderstorm WarningBOUElbert14 min
Jun 22, 12:40 AM MDTFlash Flood WarningBOULincoln3 hr
Jun 22, 12:48 AM MDTAreal Flood WarningBOUAdams, Arapahoe, Elbert6 hr
Jun 22, 12:50 AM MDTAreal Flood AdvisoryBOUClear Creek, Jefferson, Park3 hr
Jun 22, 2:02 AM MDTAreal Flood WarningBOUAdams, Arapahoe, Elbert, Morgan24 hr
Jun 22, 2:43 AM MDTSevere Thunderstorm WarningBOULincoln47 min
Jun 22, 3:12 AM MDTAreal Flood AdvisoryBOUElbert, Lincoln3 hr
Jun 22, 7:24 AM MDTAreal Flood AdvisoryBOUMorgan, Washington6 hr
Jun 22, 10:13 AM MDTFlood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 6 more14 hr
Jun 22, 10:49 AM MDTRiver Flood AdvisoryBOUWeld4 days
Jun 22, 10:52 AM MDTRiver Flood AdvisoryBOUMorgan, Weld4 days
Jun 22, 1:35 PM MDTAreal Flood AdvisoryBOULogan17 hr
Jun 22, 1:40 PM MDTSevere Thunderstorm WarningBOUGilpin, Jefferson15 min
Jun 22, 2:15 PM MDTSevere Thunderstorm WarningBOUDenver, Jefferson45 min
Jun 22, 2:45 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUDenver, Jefferson45 min
Jun 22, 3:01 PM MDTSevere Thunderstorm Warning Destructive damage threatBOUArapahoe, Denver, Jefferson44 min
Jun 22, 3:04 PM MDTSevere Thunderstorm WarningBOUBoulder22 min
Jun 22, 3:09 PM MDTAreal Flood AdvisoryBOUGilpin, Jefferson3 hr

Nearby

Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.